Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of revelol xl25

Premium Questions

doctor1 MD

how long after after .25 mg of ativan will it start.to work? what are side effects? what other meds interact with ativan ...

doctor1 MD

I just started Zoloft 25 mg on 5 days and I think I feel worse I honk ifeel more depressed and can't stop crying I think I was better before is it possible Zoloft would effect me like this? ...

doctor1 MD

My husband took promethazine 25mg at 10 pm. 30 min later he became twitchy, resstless, rubbing his arms. In and out of bed. 330am I gave him benadrl 50 po. he continues ressless. How long does this last ...

doctor1 MD

I have been taking Stalevo 200 4 x day and about five months ago she added Sinemet 25/250 4x day and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ...

doctor1 MD

. PLEASE TELL ME THE SIDE EFFECTS OF DEANXIT . I AM FEELNG WELL FOR 7 YEARS , BUT NOW MY SGPT LEVEL IS 130 ...I AM A CORONARY ARTERY DISEASE PATIENT FOR 7 YEARS. DOCTOR PRECRIBED ME DEANXIT , PROLOMEL XL 50 ...

Public Forum Discussions

doctor1 MD

Dear doctor i hv been diagonised with high bp almost 10 month before n i m 25 of age i hv been taking amlodac 2.5 half in the morning and revelol xl 50 at the evening .... Is there is any side affect ...

doctor1 MD

my wife is suffering from diabties, hypertension , pains in hips. She is taking REVELOL XL 50, GLIZED M90. Whether any medicine can have side effect of creating heavy pressure on urine as she finds ...

doctor1 MD

not checked the sugar level yet. I am worried about the possible side effects of Istamet 50/500. Is it safe ...My wife is diabetic for the last 8 years. Weight 66.6 kgs. She was using Gluformin XL 500, Glimer 2 ...

doctor1 MD

dear doctor i have pcod problem doctor suggested me to take thyronorm 25mcg daliy morning vit empty ... me does it good to take thyronorm 25. and my age is 25 my weight 62.iam married for 3year.iam trying ...

doctor1 MD

been reading all the side effects and am having second thoughts.. I also have stage 4 kidney disease ...Hi.. I am currently taking doxepin 25mg for depression and been on it for over 25 yrs but I have ...

doctor1 MD

spices are consumed. Is this linked to side effects of thyronorm? or is it because of the body heat ...Hi, My wife is taking Thyronorm 100 since 2 months. This dose was increased from 25 to 100. 25 ...

doctor1 MD

I take Digoxin (Lanoxin) to control a sometimes irregular heart beat.0.25 mg per tab. 1 or 2 daily.? Problem- Sometimes feel bad even with medication.Am I taking too few tabs or is dose too much is toxic ...

doctor1 MD

hello doctor am a student age 25 , i need to consult about the masturbation effects, so please kindly provide the information , to whom i can get the advice of symtoms and curity for this , if you ...

doctor1 MD

seasonl changes like it is now. She is 68, and had been taking avil 25 once a day. This time she is complaining of uneasyness, heavy head, body imbalance ( control). Is it the side effect of avil. If so kindly ...

doctor1 MD

Hi, I m 25 years old, am currently on a ciproflaxin prescription for a uti and am on day 9 of my period. It s usually very heavy and seamed normal for the first 3 days but it has been extremely light ...

Mobile Questions and Answers

doctor1 MD

No it is not a side effect of femilon.

doctor1 MD

No serious side effects

doctor1 MD

No, these are side effects of Postinor 2